# SDR 96ZZZX2803

- Difficulty date: May 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N27UA
- Make and model: Doug DC-8-61
- Aircraft serial: 45942
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Hose
- Part number: AE2460013J0630
- Condition: Ruptured
- Location: R 3 Engine
- Stage of operation: TO
- Nature of condition: J, K
- Precautionary procedure: A

## Discrepancy

MIA - ON TAKEOFF, EXPERIENCED LOSS OF HYDRAULIC PRESSURE AND QUANTITY.  RETURNED AND LANDED WITHOUT INCIDENT.  GROUND INSPECTION REVEALED A RUPTURED HYDRAULIC HOSE ON NR 3 ENGINE.  REPLACED HOSE AND SYSTEM CHECKED NORMAL.  AIRCRAFT RETURNED TO SERVICE.
